# SDR CA040316010

- Difficulty date: March 16, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Solenoid
- Part number: 13101053612033
- Condition: Unsecure
- Location: Governor
- Component: Governor, Woodward
- Component part number: 210625T
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIVING INSPECTION OF EXCHANGE GOVERNOR FROM HONEYWELL IT WAS NOTED THAT THE RESET SOLENOID P/N 1310-105 WAS LOOSE AND IMPROPERLY LOCKED. ALSO THE 3612-033 PICK UP PLUG WAS FOUND TO BE MISSING LOCKWIRE. THE RESET SOLENOID WAS THEN TIGHTENED UP AND PROPERLY LOCKED AND THE PICK UP PLUG WAS LOCKED.
